# SDR DALA2021060903146

- Difficulty date: June 6, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Excess Play
- Location: L4 Door Guidearm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 DURING DOOR SERVICE, FREE PLAY ON PIN OF GUIDE ARM AT 4L PASSENGER DOOR ON REF AMDS. CORRECTIVE ACTION: SUMMARY OF NRC 00850: PIN, SPACER AND BEARINGS ON GUIDE ARM OF 4L PASSENGER DOOR WERE REPLACED BY NEW ONES PER ERA 543712-14 REV. ORIGINAL. (1831537)
